# SDR USAA920070909

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 59,435 hours, 37,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, CRACKED TIE CLIP, BS 294.5, S11L.  REPLACED TIE CLIP, BS 294.5, S11L IAW B737-300 SRM 51-10-02.
